# SDR ASAA2016022215662

- Difficulty date: February 22, 2016
- Submitted: February 26, 2016
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 32,722 hours, 9,753 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 332A232254
- Condition: Loose
- Location: #1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1, ENGINE LT UPPER 5TH STAGE BLEED AIR DUCT ATTACH BRACKET BEARING LOOSE/WORN. ACFT GROUNDED.  REPLACED NR 1 ENGINE BLEED AIR DUCT IAW PPBU 71-00-02, FIG 16-1, NO LEAKS NOTED AFTER PNEUMATIC LEAK CHECK.
